Skip to Content

What is the side effects when I want to stop using Concerta?

Responses (3)

Anonymous 5 Jun 2012

Since Concerta or methyphenidate use can lead to dependence, I think you should talk to your prescribing physician about stopping this med. Agitation is one of the side effects. There are other unpleasant side effects than go along with any dependency issues.
Peace and ask your doc,
Sweet Hippie

balbanese 5 Jun 2012

When is comes to stopping any prescribed medication the prescribing physician is he one person to seek out for assistance, If you want to stop, tell the Dr and he/she can help you stop with the least complications. Hope this helps.

Anonymous 5 Jun 2012

Hello grant coetzer. A rise or drop in your blood pressure as well as a rapid pulse or irregular one, and possibly feeling irritable, impatient, as well as highly anxious might be some of the side effects you might be experiencing. Be well, pledge

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions